# SDR IPXA2021032567266

- Difficulty date: March 25, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N336UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37857
- Aircraft time: 28,800 hours, 9,972 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Part number: 233N32A9
- Part serial: D00012
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/AEMER LIGHTS: WITH OVHD SWITCH OFF, EMER LIGHTS EICAS ILLUMINATED, BUT OVHD LIGHT DID NOT ILLUMINATE.R&R EMERGENCY LIGHT PANEL ASSY IAW AMM 33-51-08-401 OPS CKS GOOD. EFF SOURCE REF: IPC 31-12-11-66A ITEM 015
